Ghent University Academic Bibliography

Advanced

Quasi-periodic stability of normally resonant tori

Henk W Broer, Maria-Cristina Ciocci UGent, Heinz Hanssmann and André Vanderbauwhede (2009) PHYSICA D-NONLINEAR PHENOMENA. 238(3). p.309-318
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
SYSTEMS, DIMENSIONAL TORI, PERSISTENCE, Equivariance, Reversibility, HOPF-BIFURCATION, Preservation of structure, Covering space, Kolmogorov-Arnold-Moser theory, Normal-internal resonance, Quasi-periodic stability
journal title
PHYSICA D-NONLINEAR PHENOMENA
Physica D
volume
238
issue
3
pages
309 - 318
Web of Science type
Article
Web of Science id
000263401900007
JCR category
MATHEMATICS, APPLIED
JCR impact factor
1.568 (2009)
JCR rank
31/202 (2009)
JCR quartile
1 (2009)
ISSN
0167-2789
DOI
10.1016/j.physd.2008.10.004
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1200748
handle
http://hdl.handle.net/1854/LU-1200748
date created
2011-03-31 15:40:29
date last changed
2016-12-19 15:46:40
@article{1200748,
  author       = {Broer, Henk W and Ciocci, Maria-Cristina and Hanssmann, Heinz and Vanderbauwhede, Andr{\'e}},
  issn         = {0167-2789},
  journal      = {PHYSICA D-NONLINEAR PHENOMENA},
  keyword      = {SYSTEMS,DIMENSIONAL TORI,PERSISTENCE,Equivariance,Reversibility,HOPF-BIFURCATION,Preservation of structure,Covering space,Kolmogorov-Arnold-Moser theory,Normal-internal resonance,Quasi-periodic stability},
  language     = {eng},
  number       = {3},
  pages        = {309--318},
  title        = {Quasi-periodic stability of normally resonant tori},
  url          = {http://dx.doi.org/10.1016/j.physd.2008.10.004},
  volume       = {238},
  year         = {2009},
}

Chicago
Broer, Henk W, Cristina Ciocci, Heinz Hanssmann, and André Vanderbauwhede. 2009. “Quasi-periodic Stability of Normally Resonant Tori.” Physica D-nonlinear Phenomena 238 (3): 309–318.
APA
Broer, H. W., Ciocci, C., Hanssmann, H., & Vanderbauwhede, A. (2009). Quasi-periodic stability of normally resonant tori. PHYSICA D-NONLINEAR PHENOMENA, 238(3), 309–318.
Vancouver
1.
Broer HW, Ciocci C, Hanssmann H, Vanderbauwhede A. Quasi-periodic stability of normally resonant tori. PHYSICA D-NONLINEAR PHENOMENA. 2009;238(3):309–18.
MLA
Broer, Henk W, Cristina Ciocci, Heinz Hanssmann, et al. “Quasi-periodic Stability of Normally Resonant Tori.” PHYSICA D-NONLINEAR PHENOMENA 238.3 (2009): 309–318. Print.